Medicine Overview of Nex Tablet
Side effects of Nex Tablet
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.
How to use Nex Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It is better to take Nex 200mg Tablet with food.
How Nex Tablet works
Nex 200mg tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Nex Tablet
Expert advice for Nex Tablet
- It should be taken with food or milk to avoid getting an upset stomach.
- It can cause serious complications like stomach bleeding and kidney problems if taken for a long period of time.
- Nex can raise your risk of blood clots, heart attack, or a stroke.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Nex 200mg Tablet
Interaction with alcohol is unknown. Please consult your doctor.
WEIGH RISKS VS BENEFITS
Nex 200mg Tablet is unsafe to use during pregnancy.+more
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor....
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Nex 200mg Tablet d+more
uring lactation. Please consult your doctor....
It is not known whether Nex 200mg Tablet alters the ability+more
to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react....
Nex 200mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Nex 200mg Tablet may be needed. Please consult your doctor.+more
Use of Nex 200mg Tablet is not recommended in patients with severe kidney disease....
Use of Nex 200mg Tablet is not recommended in patients with severe kidney disease.
Nex 200mg Tablet is probably unsafe to use in patients with+more
liver disease and should be avoided. Please consult your doctor....
Severely interacts with other drugs like
Sumo L 650mg Tablet ER, Metacin Suursa Suspension, Agpar 125mg Suspension, Paracip 500mg Tablet
If you miss a dose of Nimesulide, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Nex 200mg Tablet
Frequently asked questions for Nimesulide
Q. Is Nex an antibiotic?
Nex is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.
Q. Can I take Nex with paracetamol?
Nex and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.
Q. Does Nex contain aspirin?
Nex is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.
Q. Is Nex safe?
Nex is safe to use if taken at prescribed dose and duration as advised by your doctor.
Q. Can I take Nex for headache?
Nex can be taken for a headache only when advised by your doctor.
Q. Does Nex make you drowsy (feeling sleepy)?
Nex does not make you feel drowsy at prescribed doses. However, an overdose of Nex can make you drowsy (feeling sleepy).
Q. Does Nex contain sulphur?
No, Nex does not contain sulphur.
Q. What does Nex treat or used for?
Nex is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.
Q. Can I take Nex with ibuprofen?
Nex can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>
Q. Can I take Nex with aspirin?
Nex can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Is Nex safe?
Yes, Nex is safe if taken for prescribed duration in prescribed doses as advised by your doctor.
Q. Is Nex banned?
No, Nex is not banned in India.
Q. Is Nex safe during breastfeeding?
It is not known if Nex is secreted in milk. So, any medicines containing Nex are not to be used during breastfeeding.
Q. Is Nex safe in pregnancy?
No, Nex is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Nex in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.
Q. Is Nex safe in asthma?
Nex is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
Substitutes for Nex Tablet
Nam 200mg Tablet
Lincoln Pharmaceuticals Ltd
Pronim 200mg Tablet
Unichem Laboratories Ltd
Nicip 200mg Tablet
Nelsid DS 200mg Tablet
Ind Swift Laboratories Ltd
Oflapoon 200mg Tablet
Khandelwal Laboratories Pvt Ltd